# SDR IPXA2017021914164

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 53,379 hours, 17,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586962
- Condition: Failed
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BROKEN IN HALF.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I.
